Hail, Bottineau
- When
- June 26, 1:20 AM CST
- Where
- Bottineau County, 10 mi N of Bottineau
- Measured
- 0.88 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 48.983, -100.433
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before the first event at Jun 25, 1:00 PM CST, 12 hours 20 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 200 PM CDT SAT JUN 25 2005 .SHORT TERM... TONIGHT THROUGH TUESDAY NIGHT...MAIN FORECAST CONCERN/HIGHLIGHT CONTINUES TO BE CONVECTIVE POTENTIAL FOR TONIGHT THROUGH SUNDAY NIGHT. NO BIG CHANGES TO ONGOING FORECAST THROUGH TWEAKED POPS UP A BIT ESPECIALLY NORTH. AIRMASS INCREASINGLY UNSTABLE THIS AFTERNOON WITH SOME CONVECTION BEGINING IN CENTRAL MT. SURFACE TROUGH THROUGH CENTRAL TO SOUTHEAST MT WITH MSAS LIFTED INDICES AS LOW -8 OVER SOUTHWEST NORTH DAKOTA. STRONG SHORTWAVE DEPICTED WELL ON W/V IMAGERY OVER PACIFIC NORTHWEST PROGGD TO NORTHWEST NORTH DAKOTA 06Z BY NAM/GFS...SOMEWHAT FASTER AND WEAKER ON NGM. WEAK CAP LINGERS OVER CENTRAL NORTH DAKOTA SO CONVECTION WILL LIKELY NEED TO WAIT FOR STORMS DEVELOPING OVER HIGHER TERRAIN AND ALONG SURFACE TROUGH IN MONTANA. SURFACE TROUGH MOVES TO MONTANA/DAKOTAS BORDER BY 06Z TONIGHT AND TO CENTRAL NORTH DAKOTA OVERNIGHT WITH ANOTHER CHANCE OF POSSIBLY SEVERE CONVECTION DEVELOPING ON SUNDAY. HIGH AND STABLE HIGH PRESSURE OVER ALL BUT SOUTHERN AND FAR WESTERN PORTIONS CWA MONDAY. TUEDAY AND WEDNESDAY GFS SLIDES MID LEVEL LOW ALONG CANADAIN BORDER AND BROAD AREA WEAK LOW PRESSURE TO NORTHERN PLAINS FOR CHANCE POPS AGAIN. .LONG TERM... UPPER LEVEL TROUGH MOVES INTO THE REGION WEDNESDAY EXITING THE REGION OVERNIGHT WEDNESDAY. THIS WILL BRING A CHANCE OF CONVECTION TO THE AREA. THIS WILL BE FOLLOWED BY BUILDING HIGH PRESSURE RIDGE THURSDAY AND FRIDAY ENDING PRECIPITATION ACROSS THE REGION. TEMPERATURES WILL REMAIN SEASONAL TO SLIGHT ABOVE NORMAL THROUGH THE PERIOD. && .BIS WATCHES/WARNINGS/ADVISORIES... NONE. && HW/RGT
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 516 AM CDT SAT JUN 25 2005 NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-261016- ADAMS-BILLINGS-BOTTINEAU-BOWMAN-BURKE-BURLEIGH-DICKEY-DIVIDE-DUNN- EMMONS-FOSTER-GOLDEN VALLEY-GRANT-HETTINGER-KIDDER-LA MOURE-LOGAN- MCHENRY-MCINTOSH-MCKENZIE-MCLEAN-MERCER-MORTON-MOUNTRAIL-OLIVER- PIERCE-RENVILLE-ROLETTE-SHERIDAN-SIOUX-SLOPE-STARK-STUTSMAN-WARD- WELLS-WILLIAMS- INCLUDING THE CITIES OF...WILLISTON...MINOT...JAMESTOWN... DICKINSON...CROSBY...BOWMAN...BOTTINEAU...BISMARCK...MANDAN... WATFORD CITY...WASHBURN...STANLEY...RUGBY...MOTT...MEDORA...LINTON... HETTINGER...HARVEY...ELLENDALE...CARRINGTON...BEULAH...BELCOURT... BEACH AND ASHLEY 516 AM CDT SAT JUN 25 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT A SURFACE LOW PRESSURE WILL DEVELOP OVER EASTERN MONTANA TODAY AND MOVE SLOWLY EAST. MODERATE SOUTHERLY WINDS WILL TRANSPORT UNSTABLE AIR INTO THE REGION. STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING ACROSS PORTIONS OF WESTERN AND CENTRAL NORTH DAKOTA. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THROUGH SUNDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED. HEINERT
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1213 AM CDT SUN JUN 26 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1211 AM TSTM WND GST POWERS LAKE 48.56N 102.64W
06/26/2005 59 MPH BURKE ND PUBLIC
&&
SWICHEPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
115 AM CDT SUN JUN 26 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0105 AM HAIL 1 S TOLLEY 48.72N 101.83W
06/26/2005 1.75 INCH RENVILLE ND LAW ENFORCEMENT
&&
SWICHEThe national radar mosaic for the moment the first event began.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in North Dakota in 2005Every state in 2005This day in weather historyWarnings in North Dakota, June 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5452415.